# SDR GTIA2023121537692

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 12,964 hours, 5,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT AT 200 ALT ABOUT TWO MINUTES PRIOR LANDING. DISSIPATED AFTER TURNING OFF PACK 1-ACCOMPLISHED TSM 21-00-00-810-802-A  ISOLATED CABIN ODOR TO PACK 1.SEE LOG PAGE 3496684-2 FOR CORRECTIVE ACTION.
